RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 59, Issue 4(358)  


Groups of homeomorphisms of the line and the circle. Topological characteristics and metric invariants
L. A. Beklaryan
3
On solvability and unsolvability of equations in explicit form
A. G. Khovanskii
69
Knizhnik–Zamolodchikov equations for positive genus and Krichever–Novikov algebras
M. Schlichenmaier, O. K. Sheinman
147
Garal'd Isidorovich Natanson (obituary)
V. M. Babich, A. M. Vershik, V. S. Videnskii, O. L. Vinogradov, I. K. Daugavet, N. Yu. Dodonov, V. V. Zhuk, B. M. Makarov, A. N. Podkorutov, Yu. G. Reshetnyak, M. A. Skopina, V. L. Fainshmidt, V. P. Havin, N. A. Shirokov
181
Semën Yakovlevich Khavinson (obituary)
A. G. Vitushkin, A. A. Gonchar, M. V. Samokhin, V. M. Tikhomirov, P. L. Ul'yanov, V. P. Havin, V. Ya. Èiderman
186

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On the level of representability relative to free associative algebras
A. V. Grishin
193
Hidden structure of symmetries
O. I. Bogoyavlenskii
195
A representation of the Riemann zeta-function in the critical strip by means of an infinite product of matrices of order two, and a certain dynamical system
L. D. Pustyl'nikov
197
Weakly commutative homogeneous spaces with reductive stabilizer
L. G. Rybnikov
199
On interpolation properties of diagonal Padé approximants of elliptic functions
S. P. Suetin
201
The method of degeneracy and the irrationality of three-dimensional varieties with a pencil of del Pezzo surfaces
I. A. Cheltsov
203
Splitting of a multiple eigenvalue in a problem on concentrated masses
G. A. Chechkin
205

Mathematical Events
Aleksei Borisovich Zhizhchenko (congratulation)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019